# SDR UIEA2019030703500

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,726 hours, 22,873 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 285T060717
- Part serial: D01487
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, NR 2 ENGINE R ENG CONTROL EICAS MESSAGE. ( REMOVED AND REPLACED RT ENG ECU PER AMM 73-21-15. OPS CHECK GOOD. (P/N OFF: 1820M33P14 S/N OFF: LMDD8086). LP 1062326-M2: REMOVED AND REPLACED RT PIMU IAW AMM 77-35-02, OPS CHECK GOOD. )
